# SDR ASAA1058550

- Difficulty date: November 26, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 9,880 hours, 3,189 cycles
- Engine: Cfmint CFM567B27
- Engine time: 9,880 hours, 3,189 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B273
- Part serial: 896469
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 9,880 hours, 3,189 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE LIMIT SURGE / STALL OUT OF APPROX FL220 OPERATED ENGINE AT REDUCED THRUST TO LANDING.  DIVERSION TIME 27 MINUTES.  LEFT EEC LOGGED ENGINE EXCEEDANCE OF 111.3 PERCENT & 106.6 PERCENT N2.  ALSO LOGGED FAULT CODE 73 20331.  FMU DEMAND & POSITION SIGNALS DISAGREE.  REMOVED AND REPLACED NR 1 ENG PER TC 78471000 AND 78471001 WO 98528.
